On the eigenvalues and the eigenfunctions of the Sturm-Liouville fuzzy boundary value problem

Hülya Gültekin Çitil, Nihat Altınışık

Abstract


In this paper, the fuzzy Sturm-Liouville equation is defined under the approach of Hukuhara differentiability. Several theorems are given for the eigenvalues and eigenfunctions of the worked Sturm-Liouville fuzzy boundary value problem and different examples are examined for these problems.

Full Text: PDF

How to Cite this Article:

Hülya Gültekin Çitil, Nihat Altınışık, On the eigenvalues and the eigenfunctions of the Sturm-Liouville fuzzy boundary value problem, Journal of Mathematical and Computational Science, Vol 7, No 4 (2017), 786-805

Copyright © 2017 Hülya Gültekin Çitil, Nihat Altınışık. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS